I had a good night out last night. Wearing a hat is very uncomfortable. It itches and keeps the heat in, which makes things even more uncomfortable. So I went hatless at a fundraising function with some friends.
I got some stares, but no one said anything.
I was doing great today until I had a shower. When I got out I looked like an extra from the "Walking Dead". Lots of skin peeling off. A particularly weighty piece was from the spot where all of this journey began several years back. A spot on my forehead that started bleeding for no particular reason while washing my face. Fast forward and here we are today.
So I took some Advil and then it was back into the bath to try gently rubbing some more of it off. This took about 10-15 minutes. Then I had to wait for it to dry and put the Efudex on and get on with my day.
I've been meaning to post full-face photos but it's pretty time consuming to get one where I don't look like the mug shot of an axe-murderer (with no slight intended to axe-murderers).
Perhaps its not possible ;-)
I've read where people doing this treatment count down the hours towards the last application, or give up after 2 or three weeks. I can very easily see how that would be possible.
After I put the Efudex cream on, I noticed that my skin was kind of weeping. Much as it does when you have a bad burn.
But I'll press on.
Fortunately, I have the next few days off work, so I won't be assisting anything to fall off. I'll let it fall naturally. I'll just concern myself with the move, which is progressing. Off to do a cold compress.
On the literature that comes with this stuff, it says that it might make you sensitive to sunlight. They aren't kidding! Even with the sun low in the sky today, simply standing in front of a window is uncomfortable. I feel like I should dig out my vampire teeth and black cloak from the Halloween supplies box.
By the way, the indentation made by the chunk of skin that fell out the other day appears to have leveled out with todays sloughing.
Tomorrow, I'm off to Costco for another tube of chemo cream!